A bayesian approach to bandwidth selection for multivariate kernel density estimation. Zhang, X.; King, M. L.; and Hyndman, R. J. Comput. Stat. Data An., 50(11):3009-3031, 2006.
bibtex   
@Article{Zhang_2006_4920,
  author = {Zhang, Xibin and King, Maxwell L. and Hyndman, Rob J.},
 journal = {Comput. Stat. Data An.},
 number = {11},
 pages = {3009-3031},
 title = {A bayesian approach to bandwidth selection for multivariate kernel density estimation},
 volume = {50},
 year = {2006},
 title_with_no_special_chars = {A Bayesian approach to bandwidth selection for multivariate kernel density estimation}
}
Downloads: 0